# SDR 2008FA0000886

- Difficulty date: November 11, 2008
- Submitted: December 12, 2008
- Operation: General aviation
- Aircraft: N801JK
- Make and model: Piper PA-31-310
- Aircraft serial: 318012014
- Aircraft time: 7,561 hours
- Engine: Lyc TIO540J2B
- Engine time: 4,387 hours
- Propeller: Hartzl HCC2Y*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: K

## Discrepancy

PILOT NOTED REDUCTION OF PWR, THEN VIBRATION IN CRUISE FLIGHT. VISUAL INSP REVEALED NR1 CYL INTAKE TUBE SEPARATED FROM SUMP INLET AND WEDGED APPROX 1 INCH AFT OF INLET.  FUEL INJECTOR LINE BROKE AT INJECTOR. BOTTOM (2) CYL HOLD DOWN STUDS BROKE AND (1) BOTTOM, (1) TOP HOLD DOWN NUTS BACKED OFF. SUSPECT CYL HEAD SEPARATION.
